# SDR ASAA2016122219147

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,078 hours, 10,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BOTH FMCS REPEATEDLY FALL OFF LINE WITH VTK DISPLAYED CAPTAIN'S SIDE.  ACFT GROUNDED. LT FMC PGM FAULT LOGGED IN FLIGHT HISTORY/ON GROUND.  ACCOMPLISHED FIM 34-61 TASK 807, LT FMC OPS NORMAL.
